Alert archive / New Jersey / Small Craft Advisories in 2010
Small Craft Advisory 15, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Feb 6, 2010, 7:47 PM EST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2010, 7:47 PM EST (00:47 UTC)
- Expired
- Feb 8, 2010, 5:00 AM EST
- In force
- 33 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
510 WHUS71 KPHI 070047 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 747 PM EST SAT FEB 6 2010 ANZ430-431-070500- /O.CAN.KPHI.GL.W.0004.000000T0000Z-100207T0500Z/ /O.NEW.KPHI.SC.Y.0015.100207T0047Z-100207T0500Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 747 PM EST SAT FEB 6 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE GALE WARNING HAS BEEN CANCELLED. AN INTENSE AREA OF LOW PRESSURE OFF THE DELMARVA COAST WILL MOVE OUT TO SEA THROUGH TONIGHT. STRONG WINDS UP TO 30 KNOTS WILL CONTINUE THROUGH THIS EVENING BEFORE GRADUALLY SUBSIDING. THE SEAS WILL GRADUALLY SUBSIDE TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>455-070500- /O.CON.KPHI.GL.W.0004.000000T0000Z-100207T0500Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 747 PM EST SAT FEB 6 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. AN INTENSE AREA OF LOW PRESSURE OFF THE DELMARVA COAST WILL MOVE OUT TO SEA THROUGH TONIGHT. STRONG WINDS TO 40 KNOTS WILL CONTINUE THROUGH THIS EVENING BEFORE GRADUALLY SUBSIDING. THE SEAS WILL GRADUALLY SUBSIDE TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
6 follow-up statements
618 WHUS71 KPHI 070341 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1041 PM EST SAT FEB 6 2010 ANZ450>455-071000- /O.CAN.KPHI.GL.W.0004.000000T0000Z-100207T0500Z/ /O.EXB.KPHI.SC.Y.0015.000000T0000Z-100208T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1041 PM EST SAT FEB 6 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. WINDS AND SEAS REMAIN ELEVATED IN THE WAKE OF THE STRONG LOW PRESSURE THAT BROUGHT SNOW TO THE REGION. HOWEVER, THEY WERE GRADUALLY SUBSIDING AND WILL CONTINUE TO DECREASE THROUGH SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-071000- /O.EXT.KPHI.SC.Y.0015.000000T0000Z-100208T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1041 PM EST SAT FEB 6 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST SUNDAY. AN INTENSE AREA OF LOW PRESSURE OFF THE DELMARVA COAST WILL MOVE OUT TO SEA THROUGH TONIGHT. STRONG WINDS UP TO 30 KNOTS WILL CONTINUE THROUGH THIS EVENING BEFORE GRADUALLY SUBSIDING. THE SEAS WILL GRADUALLY SUBSIDE TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
649 WHUS71 KPHI 070848 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 348 AM EST SUN FEB 7 2010 ANZ430-431-450>455-072100- /O.CON.KPHI.SC.Y.0015.000000T0000Z-100208T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 348 AM EST SUN FEB 7 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. WINDS AND SEAS REMAIN ELEVATED IN THE WAKE OF THE STRONG LOW PRESSURE THAT BROUGHT SNOW TO THE REGION. HOWEVER...THEY WERE GRADUALLY SUBSIDING AND WILL CONTINUE TO DECREASE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
859 WHUS71 KPHI 071450 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 950 AM EST SUN FEB 7 2010 ANZ430-431-450>455-072100- /O.CON.KPHI.SC.Y.0015.000000T0000Z-100208T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 950 AM EST SUN FEB 7 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. SEAS WILL REMAIN ELEVATED ESPECIALLY ON THE OCEAN, AND THE WINDS WILL GUST TO 25 KNOTS TODAY INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GORSE
326 WHUS71 KPHI 072015 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 315 PM EST SUN FEB 7 2010 ANZ430-431-072115- /O.CAN.KPHI.SC.Y.0015.000000T0000Z-100208T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 315 PM EST SUN FEB 7 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. THE CONDITIONS ARE ANTICIPATED TO REMAIN BELOW ADVISORY CRITERIA. $$ ANZ450>455-081000- /O.EXT.KPHI.SC.Y.0015.000000T0000Z-100208T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 315 PM EST SUN FEB 7 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST MONDAY. A NORTHWESTERLY WIND WILL GUST UP TO 25 KNOTS AT TIMES, AND THE SEAS WILL GRADUALLY SUBSIDE THROUGH TONIGHT. THERE MAY BE A PERIOD OF ADVISORY LEVEL WIND GUSTS MONDAY NIGHT INTO TUESDAY, ESPECIALLY ACROSS THE NORTHERN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GORSE
125 WHUS71 KPHI 080840 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 340 AM EST MON FEB 8 2010 ANZ450>455-081000- /O.CON.KPHI.SC.Y.0015.000000T0000Z-100208T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 340 AM EST MON FEB 8 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING. A NORTHWESTERLY WIND WILL GUST TO AROUND 20 KNOTS AT TIMES... AND THE SEAS WILL GRADUALLY SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
588 WHUS71 KPHI 080945 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 445 AM EST MON FEB 8 2010 ANZ450>455-081045- /O.EXP.KPHI.SC.Y.0015.000000T0000Z-100208T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 445 AM EST MON FEB 8 2010 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EST THIS MORNING... WINDS CONTINUE TO BE BELOW 25 KTS AND SEAS WERE AROUND 5 FT AND DECREASING. THEREFORE, THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Feb 6, 7:10 PM EST, 37 minutes earlier.
Area forecast discussion, Feb 6, 7:10 PM EST, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 710 PM EST SAT FEB 6 2010 .SYNOPSIS... LOW PRESSURE OFF THE NORTHERN MID ATLANTIC COAST WILL LIFT NORTHEAST TONIGHT. HIGH PRESSURE WILL BUILD DOWN FROM SOUTH CENTRAL CANADA TO OUR AREA THROUGH MONDAY NIGHT, THEN RECEDE EAST. LOW PRESSURE WILL MOVE UP FROM THE SOUTHERN PLAINS TO OUR REGION BY WEDNESDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... THE BANDS OVER OUR SOUTHEASTERN ZONES DIMINISHED AND WERE EXITING OUR FAR SOUTHEASTERN LAND AREAS AT 00Z. THE WINTER STORM WARNING WAS ALLOWED TO EXPIRE AS A RESULT. SOME LIGHT SNOW WAS LINGERING THERE BUT NO ADDITIONAL ACCUMULATIONS WILL RESULT. OTHERWISE WE WILL HAVE CLEARING SKIES. WINDS WILL DIMINISH SOMEWHAT, BUT WE SHOULD NOT GO TO NEAR CALM OVER LAND. STILL, THE MOST SHELTERED LOCATIONS MAY ACHIEVE A MINOR AMOUNT OF DECOUPLING. THIS WOULD BE ENHANCED BY SNOW COVER /ABOUT 70 PERCENT OF THE AREA HAS WHAT WE NORMALLY CONSIDER TO BE A DECENT AMOUNT OF SNOW ON THE GROUND/, AND SO WE HAVE GONE LOW ON THE MINS WHERE THERE WAS SNOW LAST NIGHT AND TODAY. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/... FAIR WEATHER IS EXPECTED THROUGH THE PERIOD WITH GRADUALLY DIMINISHING WINDS AS SURFACE HIGH PRESSURE BUILDS TOWARD THE REGION. WE ARE NEAR OR BELOW THE COLDER GUIDANCE WITH REGARD TO BOTH MAXES AND MINS OVER THE SOUTHERN TWO THIRDS OF THE AREA BECAUSE OF ANTICIPATED SNOW COVER. SUNDAY NIGHT WILL NOT BE AN IDEAL RADIATING NIGHT BECAUSE OF THE SURFACE PRESSURE GRADIENT, AND MONDAY NIGHT WILL NOT BE ONE BECAUSE OF SOME INCREASING MID AND HIGH CLOUDS AHEAD OF THE NEXT SYSTEM, BUT THAT SNOW COVER SHOULD ALLOW FOR SOME DECOUPLING AGAIN. && .LONG TERM /TUESDAY THROUGH SATURDAY/... SURFACE HIGH PRESSURE ACROSS THE REGION ON TUESDAY WILL WEAKEN AND SHIFT OFF THE COAST ON TUESDAY EVENING. THIS WILL ALLOW LOW PRESSURE TO TRACK INTO THE GREAT LAKES ON TUESDAY NIGHT. AS THIS OCCURS, A SECONDARY LOW PRESSURE SYSTEM IS FORECAST TO DEVELOP OVER THE CAROLINAS. THIS LOW WILL PUSH NORTHEASTWARD UP TO THE DELMARVA PENINSULA AND NEAR THE NEW JERSEY COAST BY WEDNESDAY AFTERNOON. BY WEDNESDAY NIGHT, THE LOW IS FORECAST TO SLIDE NORTHWARD INTO THE NEW ENGLAND WATERS. LIKELY POPS WERE INTRODUCED TUESDAY NIGHT AND WEDNESDAY. THERMAL PROFILES AT THIS TIME ARE INDICATING THAT THE ATMOSPHERE WILL BE COLD ENOUGH THROUGH ALL ITS LAYERS TO SUPPORT SNOW FROM ABOUT THE I-95 CORRIDOR WESTWARD. PROFILES SUGGEST THAT A WINTRY MIX WILL BE IN PLACE ACROSS THE COASTAL PLAIN. AFTER THE LOW PULLS AWAY ON WEDNESDAY NIGHT, DRY AND QUIET WEATHER IS ANTICIPATED THROUGH THE REST OF THE WEEK. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE INTENSE STORM EAST OF THE DELMARVA WILL CONTINUE TO MOVE OUT TO SEA THROUGH TONIGHT. THIS WILL TAKE THE MODERATE TO HEAVY SNOW WITH IT, AS THE LAST INTENSE SNOW BAND MOVES ACROSS NEW JERSEY AND THE DELMARVA DURING THE REMAINDER OF THE AFTERNOON AND THIS EVENING. THE SNOWFALL INTENSITY AND VISIBILITIES IMPROVE QUITE A BIT BEHIND THE SNOW BAND AND THIS IS EXPECTED TO ROTATE EASTWARD ACROSS THE REMAINDER OF OUR TERMINALS THROUGH THIS EVENING. KACY AND KMIV WILL BE THE LAST TERMINALS TO SEE THE HEAVIER SNOW END. AS THE SNOW COMES TO AN END, THE CEILINGS WILL BE IMPROVING TO VFR THROUGH THE FIRST HALF OF TONIGHT. AS THE STORM PULLS FARTHER AWAY, THE PRESSURE GRADIENT WILL GRADUALLY RELAX ALLOWING THE WINDS TO DIMINISH. WE ARE STILL EXPECTING GUSTY WINDS TO CONTINUE AT LEAST INTO THE EARLY EVENING HOURS /ESPECIALLY FOR OUR EASTERN TERMINALS/, WHICH WILL ALLOW FOR BLOWING AND DRIFTING SNOW ACROSS THE AIRFIELDS. THIS SHOULD TEND TO DIMINISH SOME AS WE GO THROUGH THE NIGHT. HIGH PRESSURE THEN GRADUALLY BUILDS TOWARD OUR REGION DURING SUNDAY, HOWEVER A NORTHWESTERLY WIND WILL TEND TO BE IN THE 10 TO 15 KNOT SUSTAINED RANGE WITH GUSTS TO ABOUT 20 KNOTS. THIS MAY BE ENOUGH TO PRODUCE SOME BLOWING AND DRIFTING SNOW ACROSS THE AIRFIELDS DURING SUNDAY. IT DOES NOT APPEAR THAT THERE WILL BE A LOT OF CLOUDS SUNDAY, PERHAPS SOME CUMULUS AND THEN HIGH CLOUDS ABOVE. OUTLOOK... HIGH PRESSURE SETTLES OVER OUR AREA SUNDAY NIGHT AND MONDAY WITH A DIMINISHING WIND. THE ACTIVE WEATHER PATTERN HOWEVER LOOKS TO CONTINUE AS WE ALREADY LOOK TO THE WEST FOR OUR NEXT STORM SYSTEM. THE CLOUDS WILL INCREASE AND LOWER TUESDAY IN ADVANCE OF THIS SYSTEM. THIS SYSTEM LATE TUESDAY AND WEDNESDAY COULD BRING ANOTHER ROUND OF ACCUMULATING SNOW OR EVEN MIXED PRECIPITATION, REDUCED CEILINGS AND VISIBILITIES TO OUR AREA. HIGH PRESSURE THEN LOOKS TO GRADUALLY BUILD IN THURSDAY AND FRIDAY WITH IMPROVED CONDITIONS. && .MARINE... AN INTENSE STORM EAST OF THE DELMARVA HAS PRODUCED SOLID GALE FORCE WINDS ACROSS THE WATERS, WITH EVEN SOME STORM FORCE GUSTS NOTED IN LOWER DELAWARE BAY EARLIER. THE WIND FORECAST VIA THE NAM AND GFS BUFKIT FORECAST SOUNDINGS HAVE BEEN RUNNING TO HIGH FOR BUOY 44009. ONE OBSERVATION CAME CLOSE TO STORM FORCE HOWEVER THE WINDS HAVE HELD AT GALES SO FAR. IT APPEARS AS THE STORM GRADUALLY PULLS AWAY TONIGHT, THE PRESSURE GRADIENT AND ASSOCIATED WIND FIELD WILL WEAKEN, THEREFORE STORM FORCE WINDS ARE LOOKING LESS LIKELY. AS A RESULT, WE WILL DOWNGRADE THE STORM WARNING ACROSS THE SOUTH /INCLUDING LOWER DELAWARE BAY/ TO A GALE WARNING. THE GALE WARNING WILL CONTINUE ACROSS ALL ZONES THROUGH MIDNIGHT. THIS COULD BE A LITTLE LONG, HOWEVER FORECAST SOUNDINGS INDICATE THAT ENOUGH WIND MAY STILL BE PRESENT THROUGH LATE EVENING TO GET TO GALE FORCE AT THE SURFACE. THE SEAS CONTINUE TO BE VERY ROUGH WITH 24 FOOTERS AT BUOY 44009 THIS AFTERNOON. THIS IS A GOOD AMOUNT ABOVE WAVEWATCH, THEREFORE STARTED THE NEW FORECAST ABOVE THE GUIDANCE. AS THE WINDS DIMINISH THROUGH THE NIGHT, THE SEAS WILL TAKE SOME TIME TO DROP BELOW ADVISORY CRITERIA. BASED ON THE BUFKIT SOUNDINGS, WE MAY HAVE ADVISORY WIND GUSTS FOLLOWING THE GALES THROUGH SUNDAY MORNING. FOR NOW, WE WILL JUST MAINTAIN THE HIGHER HEADLINE. HIGH PRESSURE GRADUALLY MOVES IN SUNDAY NIGHT THROUGH MONDAY, BEFORE SETTLING TO OUR EAST DURING TUESDAY. THIS SHOULD ALLOW CONDITIONS TO SETTLE BELOW ADVISORY CRITERIA FOR A TIME. ANOTHER STORM SYSTEM THEN MOVES IN LATE TUESDAY AND WEDNESDAY. AS THE LOW PRESSURE SYSTEM INTENSIFIES FURTHER ON WEDNESDAY, AN ADVISORY AND POSSIBLY EVEN A GALE WARNING MAY BE NEEDED. THIS WILL DEPEND ESPECIALLY ON THE TRACK AND STRENGTH OF THE STORM. && .TIDES/COASTAL FLOODING... THE DEPARTURES HAVE COME UP QUITE A BIT DUE TO THE STRONG ONSHORE FLOW, HOWEVER IT APPEARS THAT JUST SOME MINOR TIDAL FLOODING WILL OCCUR DURING THE HIGH TIDE CYCLES THROUGH TONIGHT. THE WINDS MAY HOLD MORE NORTHERLY AS OPPOSED TO NORTHWEST TONIGHT AND EARLY SUNDAY MORNING, WHICH MAY HOLD THE WATER UP LONGER. AS A RESULT, WE WILL MAINTAIN THE ADVISORY TO COVER THE EARLY SUNDAY MORNING HIGH TIDE CYCLE. IT NO LONGER APPEARS THAT LOCALIZED MODERATE TIDAL FLOODING WILL OCCUR, THEREFORE THIS MENTION WAS REMOVED. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...COASTAL FLOOD ADVISORY UNTIL 6 AM EST SUNDAY FOR NJZ020>027. DE...COASTAL FLOOD ADVISORY UNTIL 6 AM EST SUNDAY FOR DEZ002>004. MD...NONE. MARINE...GALE WARNING UNTIL MIDNIGHT EST TONIGHT FOR ANZ430-431-450>455. && SYNOPSIS...DELISI NEAR TERM... /DELISI SHORT TERM...DELISI LONG TERM...KRUZDLO AVIATION...GORSE MARINE...GORSE TIDES/COASTAL FLOODING...GORSE
Hazardous weather outlook, Feb 6, 7:00 PM EST, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 700 PM EST SAT FEB 6 2010 DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-012>019-PAZ054-055- 060>062-067>071-080000- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN- MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 700 PM EST SAT FEB 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANOTHER LOW PRESSURE SYSTEM MAY AFFECT OUR AREA WITH SOME WINTRY WEATHER LATER TUESDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ020>027-080000- KENT-INLAND SUSSEX-DELAWARE BEACHES-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 700 PM EST SAT FEB 6 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANOTHER LOW PRESSURE SYSTEM MAY AFFECT OUR AREA WITH SOME WINTRY WEATHER LATER TUESDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-080000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 700 PM EST SAT FEB 6 2010 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANOTHER LOW PRESSURE SYSTEM MAY AFFECT OUR AREA LATER TUESDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 6, 2:42 PM EST, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 242 PM EST SAT FEB 6 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-062115- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL... MOORESTOWN...MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST 242 PM EST SAT FEB 6 2010 ...INTENSE BANDS OF SNOW CONTINUE TO SIGNIFICANTLY IMPACT THE REGION... AT 2:40 PM, NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG WITH SURFACE REPORTS CONTINUED TO TRACK AN AREA OF INTENSE SNOWFALL. THE MAIN AXIS OF THIS ENHANCED SNOW WAS LOCATED FROM ABOUT OCEAN COUNTY TO WESTERN CUMBERLAND COUNTY IN NEW JERSEY, THEN DOWN ACROSS DELAWARE AND PORTIONS OF EASTERN MARYLAND. THIS ENHANCED SNOW IS SETTLING SOUTHEASTWARD. SNOWFALL RATES OF AROUND 2 INCHES PER HOUR WILL OCCUR WITHIN THE ENHANCED SNOW AS IT MOVES ACROSS THE AREA. THE COMBINATION OF THE HEAVY SNOW AND WINDS GUSTING TO AROUND 35 MPH WILL PRODUCE NEAR WHITEOUT CONDITIONS AT TIMES. IN ADDITION, BLOWING AND DRIFTING SNOW WILL CONTINUE ESPECIALLY IN OPEN AREAS. IT IS ADVISED THAT YOU DO NOT TRAVEL AS THE ROAD CONDITIONS ARE DANGEROUS ALONG WITH GREATLY REDUCED VISIBILITIES. POWER OUTAGES CONTINUE AS A RESULT OF THE HEAVY SNOW AND GUSTY WINDS. GORSE
Nearby
Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.